# SDR CHQA200800067

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 9,406 hours, 7,723 cycles
- Engine: Allsn AE3007A
- Engine time: 20,344 hours, 16,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Noise Attenuator
- Part number: BWT138003
- Condition: Melted
- Location: Nr 2 Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6380, STL TO CVG - AFTER LEVELING OFF AT FL230, THE FLIGHT CREW NOTICED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  THE AIRCRAFT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  DURING ENGINE RUNS, MAINTENANCE WAS ABLE TO DUPLICATE THE SMELL AND INSPECTED THE RECIRCULATION FANS AND DUCTING FOR DEFECTS BUT FOUND NONE.  THE NR 2 PACK WAS THEN IDENTIFIED AS PRODUCING THE ODOR WHILE RUNNING.  AFTER INSPECTING THE NR 2 PACK, THE ATTENUATOR DUCT NEAR THE FORWARD RECIRCULATION FAN WAS FOUND BLOWN AND APPEARED TO HAVE MELTED.  THE DUCT WAS REPLACED AND THERE WAS NO FURTHER SMELL NOTED.
